# SDR ASOA20120904119

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 30,366 hours, 29,417 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375911
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE AFT FACING OVERHEAD EMERGENCY EXIT SIGN AT ROW 12 WAS FOUND TO BE INOPERATIVE.  MX R & R THE AFFECTED LIGHT ASSY, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
